REAL

Multi-bump solutions for the magnetic Schrödinger–Poisson system with critical growth

Ji, Chao and Zhang, Yongde and Rădulescu, Vicenţiu (2022) Multi-bump solutions for the magnetic Schrödinger–Poisson system with critical growth. Electronic Journal of Qualitative Theory of Differential Equations, 2022 (21). pp. 1-30. ISSN 1417-3875

[img]
Preview
Text
p9663.pdf

Download (556kB) | Preview
Item Type: Article
Subjects: Q Science / természettudomány > QA Mathematics / matematika
Depositing User: Kotegelt Import
Date Deposited: 31 Jan 2023 08:47
Last Modified: 31 Jan 2023 08:47
URI: http://real.mtak.hu/id/eprint/157767

Actions (login required)

Edit Item Edit Item